MathSciNet Relay Station
MathSciNet bibliographic data
MR20636 30.0X
Spencer, D. C. Some problems in conformal mapping. Bull. Amer. Math. Soc. 53, (1947). 417–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement